Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from sore breast,dizziness

suffering from sore breast,dizziness and am always tired and sleepy after consuming Primolut-N I am a female, 26 years, got married 1.6 years back and have no kids.I am living with my husband in Dubai. I used to have regular periods every month following a 26 days cycle until this October.In october, we planned for a trip and so I started consuming Primolut-N ( 7 tablets each night) from Oct 18th till Oct 24th, 2008.And a result ,my period which was due on Oct 20th got postponed but it has not occured yet even after stopping the dosage 5 days back.There was a mistake on my part that I did not consult a doctor before taking the dosage. Now I am suffering from sore breast,dizziness and am always tired and sleepy. Now I am very much tensed when I do not get my periods and I have no idea how long my periods will be delayed as a result of those pills.Now I wish to have kids but I am not sure when we can start working on it and when it is going to be effective.We did have intercourse during the days of dosage and I do not know if that made things complicated. I would be greatly obliged if you could advise me on this matter. Please advise on how soon I can conceive and if those pills would ever be a hindrance to my pregnancy.I have never taken any type of pills for delaying,postponing or preponing my periods or any such pills ever.Am deeply tensed. plz help me.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  1004
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
The periods usually begin 2-4 days after stopping the pill,but are sometimed delayed for upto 7- 8 days.If you are still waiting, do a urine test for pregnancy.If test is negative, wait for few days before consulting a doctor.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor